# SDR 9905736302

- Difficulty date: December 14, 1999
- Submitted: February 10, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 44,504 hours, 5,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 480 - 520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FLOOR SUPPORT.  REPAIRED PER EA 63-173153.
